# SDR SWIA202163304

- Difficulty date: October 25, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ANGLE CORRODED AT STGR 15 ABOVE HANDLE.   (C CHECK RO 12/28/2021)   REPAIRED SERVICE DOOR ANGLE CORROSION AT STGR 15 IAW CRJ 200 SRM 51-21-11, 51-24-16, 51-25-16, 51-40-11, 51-42-06, 51-42-21, AND 52-00-00. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE. SEE CONTINUATION CARD FOR WORK PERFORMED.
